MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL

KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Model Number 8575KA
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is too hard to recline no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The investigation of the returned product revealed chip formation at the thread, which confirmed the customer complaint.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Common Device Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja
2151 e grand ave
el segundo, CA 90245
MDR Report Key22834960
Report Number9610617-2025-01434
Device Sequence Number21189935
Product Code CCW
UDI-Device Identifier04048551210901
UDI-Public04048551210901
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575KA
Device Catalogue Number8575KA
Device Lot NumberUL06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown